# SDR GTIA010116

- Difficulty date: April 17, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 706 - DTW - ON INITIAL CLIMB-OUT AT KLGA, WHEN CL WAS SELECTED ON THE TRC, WITH A/T SYSTEM ENGAGED.  LEFT ENGINE CAME BACK TO NORMAL CLIMB POWER SETTING.  RIGHT ENGINE VER RAPIDLY CAME BACK TO ALMOST FLIGHT IDLE.  THIS HAPPENED SO FAST, UNABLE TO STOP IT IN TIME BEFORE HEAT SYSTEM ACTIVATED.  AUTO THROTTLE SYSTEM WAS DISENGAGED AND NORMAL CLIMB POWER WAS OBTAINED BY MANUAL THROTTLES MOVEMENT.  AUTOTHROTTLE SYSTEM WAS LATER RE-ENGAGED AND PERFORMED NORMALLY.  PERFORMED FUNCTINAL CHECK ON AUTO-THROTTLE SYSTEM, RTS AND FLIGHT FAULT REVIEW.  NO FAULTS FOUND.  OPS CHECK GOOD PER MD-80 MM 22-01-05.  COULD NOT DUPLICATE.  (M)
